# SDR ASOA200900603

- Difficulty date: May 31, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 14,426 hours, 12,064 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SVC REPORTS SERVICE DOOR EXTREMELY DIFFICULT TO OPEN AND CLOSE.  FLT 5603 DEL 35 MINS.
